White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Robust identification from band-limited data

Baratchart, L., Leblond, J., Partington, J.R. and Torkhani, N. (1997) Robust identification from band-limited data. IEEE Transactions on Automatic Control, 42 (9). pp. 1318-1325. ISSN 0018-9286


Download (350Kb)


Consider the problem of identifying a scalar bounded-input/bounded-output stable transfer function from pointwise measurements at frequencies within a bandwidth. We propose an algorithm which consists of building a sequence of maps from data to models converging uniformly to the transfer function on the bandwidth when the number of measurements goes to infinity, the noise level to zero, and asymptotically meeting some gauge constraint outside. Error bounds are derived, and the procedure is illustrated by numerical experiments

Item Type: Article
Copyright, Publisher and Additional Information: Copyright © 1997 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Sep 2005
Last Modified: 07 Jun 2014 17:40
Published Version: http://dx.doi.org/10.1109/9.623101
Status: Published
Refereed: Yes
Identification Number: 10.1109/9.623101
URI: http://eprints.whiterose.ac.uk/id/eprint/698

Actions (repository staff only: login required)